# SDR REXA2017050100568

- Difficulty date: May 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 25,200 hours, 22,439 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHEN GEAR EXTENDED.  PERFORMED GO AROUND,  WHEN SPEED INCREASED, THE MESSAGE WENT AWAY.  RAN QRH AND LANDED.  INSPECTED NLG AREA AND FOUND NO DEFECTS.  INTERROGATED PSEU FOR CODES,  PLACED GEAR EXTENSION AND RETRACTION SYSTEM ON MEL 32-30-01.  TROUBLESHOT IAW FIM 32-60-09.  FOUND MLG SELECTOR VALVE INOPERATIVE.   FOUND NLG PRIORITY VALVE INOPERATIVE, BLED HYDRAULIC SYSTEM NR 3 IAW AMM 29-10-00.  PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSION/RETRACTION SYS IAW AMM 32-30-00 FUNCTIONAL TESTED GOOD.
